Open Access
Translator Disclaimer
10 December 2001 Local exact controllability of the age-dependent population dynamics with diffusion
Bedr′eddine Ainseba, Sebastian Anita
Abstr. Appl. Anal. 6(6): 357-368 (10 December 2001). DOI: 10.1155/S108533750100063X

Abstract

We investigate the local exact controllability of a linear age and space population dynamics model where the birth process is nonlocal. The methods we use combine the Carleman estimates for the backward adjoint system, some estimates in the theory of parabolic boundary value problems in Lk and the Banach fixed point theorem.

Citation

Download Citation

Bedr′eddine Ainseba. Sebastian Anita. "Local exact controllability of the age-dependent population dynamics with diffusion." Abstr. Appl. Anal. 6 (6) 357 - 368, 10 December 2001. https://doi.org/10.1155/S108533750100063X

Information

Published: 10 December 2001
First available in Project Euclid: 13 April 2003

zbMATH: 0995.93008
MathSciNet: MR1880930
Digital Object Identifier: 10.1155/S108533750100063X

Subjects:
Primary: 35K05 , 93B05
Secondary: 46B70 , 92D25

Rights: Copyright © 2001 Hindawi

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.6 • No. 6 • 10 December 2001
Back to Top